RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 149–150 (Mi umn649)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Higher Bruhat orders, the Euler–Jacobi formula and Turnbull's identity

G. G. Ilyuta

Moscow State Open Pedagogical University named after Sholokhov M. A.

DOI: https://doi.org/10.4213/rm649

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 786–788

Bibliographic databases:

MSC: 14F05, 05B35
Accepted: 14.05.2003

Citation: G. G. Ilyuta, “Higher Bruhat orders, the Euler–Jacobi formula and Turnbull's identity”, Uspekhi Mat. Nauk, 58:4(352) (2003), 149–150; Russian Math. Surveys, 58:4 (2003), 786–788

Citation in format AMSBIB
\Bibitem{Ily03}
\by G.~G.~Ilyuta
\paper Higher Bruhat orders, the Euler--Jacobi formula and Turnbull's identity
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn649}
\crossref{https://doi.org/10.4213/rm649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042910}
\zmath{https://zbmath.org/?q=an:1053.05124}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..786I}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 786--788
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000649}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346267530}


Linking options:
  • http://mi.mathnet.ru/eng/umn649
  • https://doi.org/10.4213/rm649
  • http://mi.mathnet.ru/eng/umn/v58/i4/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Ilyuta, “Interpolation by symmetric functions and alternating higher Bruhat orders”, Izv. Math., 67:5 (2003), 849–880  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. G. Ilyuta, “Newton series, the Leibniz rule, and functions of finite order”, Russian Math. Surveys, 61:4 (2006), 775–777  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:220
    Full text:85
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019